eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Muscle twitching when you have Birth control?





Summary: Muscle twitching is found among people with Birth control, especially people who are female, 20-29 old, also have Contraception, and take medication Mirena.

We study 82 people who have Muscle twitching and Birth control from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Birth control and Muscle twitching >>>

Birth control

Birth control can be treated by Yaz, Mirena, Depo-provera, Nuvaring, Yasmin, Loestrin 24 Fe. (latest reports from Birth Control 101,064 patients)

Muscle twitching

Muscle Twitching has been reported by people with depression, pain, multiple sclerosis, stress and anxiety, high blood pressure.(view latest reports from 10,751 patients)

On Dec, 14, 2014: 82 people who have birth control and Muscle Twitching are studied.

Trend of Muscle twitching in birth control reports

Age of people who have birth control and experienced Muscle twitching * :

0-12-910-1920-2930-3940-4950-5960+
Muscle twitching0.00%0.00%4.23%54.93%22.54%14.08%4.23%0.00%

Severity of the symptom * :

leastmoderateseveremost severe
Muscle twitching54.55%9.09%27.27%9.09%

Top co-existing conditions for these people * :

  1. Contraception (75 people, 91.46%)
  2. Skin wrinkling (5 people, 6.10%)
  3. Migraine (4 people, 4.88%)
  4. Epilepsy (3 people, 3.66%)
  5. Pregnancy (3 people, 3.66%)
  6. Depression (3 people, 3.66%)
  7. Anxiety (3 people, 3.66%)
  8. Smoking cessation therapy (2 people, 2.44%)
  9. Bipolar disorder (2 people, 2.44%)
  10. Pain (2 people, 2.44%)

Most common drugs used by these people * :

  1. Mirena (20 people, 24.39%)
  2. Nuvaring (20 people, 24.39%)
  3. Ortho evra (10 people, 12.20%)
  4. Depo-provera (6 people, 7.32%)
  5. Botox cosmetic (5 people, 6.10%)
  6. Ambien (4 people, 4.88%)
  7. Xanax (4 people, 4.88%)
  8. Zyrtec (4 people, 4.88%)
  9. Ortho tri-cyclen (3 people, 3.66%)
  10. Yasmin (3 people, 3.66%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Birth Control and Muscle Twitching?

You are not alone! Join a mobile support group:
- support group for people who have Muscle Twitching and Birth control
- support group for people who have Birth control
- support group for people who have Muscle Twitching

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Has anyone fallen pregnant while in nexplanon while taking aciclovir ?
    I think I may have become pregnant while taking aciclovir while on the implant I was also taking anti biotics
    I ignored early symptoms as I thought there was no way I could be and put it down to side affects I then ha more and more symptoms did a test it was neg did another a few weeks later still neg then went to see gp was sent for an ultra sound for cysts or tumor and I am 15 weeks pregnant has this happened to anyone else?
    Reply
  • Can my eye twitch be because of lexapro?
    So I have had symptoms of anxiety and depression due to a lot of stressors and disasters that happened in my life over the past two years. As my anxiety got worse after a breast biopsy, I started freaking out and thinking I may have MS because my sister has MS. So I went to my GP and she decided my symptoms do not follow the symptoms of MS or any similar problem and it should most likely be anxiety. She put me on Lexapro and Clonazepam. At first I was very hesitant to take medication but as my symptoms got worse I decided to give it a try. I was on Lexopro 5 mg for about two months and then I went to 10 mg, and I would take 1 or 2 Clonazepam a day. And this all started 5 months ago. And things seemed to be working just fine.Until about two months ago I started having this freaking annoying eye twitch on my upper left eyelid. I have had eye twitches before but they always go away after a couple of days or a week top. This one has been lasting for 2 months now and seems to be just getting worse. I went to the GP and my eye doctor and they still found no cause and said it's probably stress and anxiety. I have not been overly stressed and I get plenty of sleep, 10 hrs or more! and I stopped taking caffeine and alcohol after the twitch started. Any idea? Could it be because of medication? I also need to add I have had thumb twitching and severe spasms in my muscles around my right thumb starting in May (before taking any medication).
    Reply
  • Phentermine topamax and depo provera
    I'm am wondering if th phentermine, the topamax (25 mg x2 a day ) will interfer will the depo provera?
    Reply
  • Depo provera and 50mg topamax (1 answer)
    I was wondering if 50 mg of topamax would decrease the effevtiveness of the depo shot?
    Reply
  • Regarding pregnancy, does keppra present less side effects than depakote ? which one is more likely to avoid problems for the baby ?
    I have been on Keppra (2.000 mg a day) for 3 months now. Before, I took Depakote for almost 10 years. In both cases my epilepsy symptoms were controlled. I was advised to change (from Depakote to Keppra) by my Neurologist as I am planning to get pregnant in the coming months. I would like to confirm that such a changing of medicines is, indeed, suitable and necessary to weaken side effects.
    Reply

More questions for: Birth control, Muscle twitching

You may be interested at these reviews (Write a review):

  • Paxil side effect of a monior
    my daughter 14 years old had some problems with dizziness. the doctor felt it was due to anxiety. so he gave her paroxetine. she started the medication and she complain that head hurt . she took it for three weeks and on fourth week she was in school and started shaking arms. than was taken to nurse office and began to twitch. it started with spine bowing up and severe. it lasted 45 minutes. we took her to hospital and they gave her allergy medication and stop it for about two hours and it starts again. it keep a pattern of 2 founds reduced twitching with 50 mg of allergy mediation. once it starts takes 50 mg and it take 30 minutes to take effect. the docotr say it is side effect of paroxetine. it should go away. we are very concern that she could have premeit damage.
    Reply

More reviews for: Birth control, Muscle twitching

Comments from related drug studies (Check your drugs):

  • The pain is on and off. It started to coming between 1-2 years of taking the drug. It causes burning all the way up my vagina. There are good days and bad days. When I have the bad days and it comes on the strongest I feel like there is HCL coming out of my vagina OR that someone is putting a lite l ...
    Reply
  • I have OCD but after I started Zonegram 50mg bd 3 days ago, I have noticed my anxiety getting increasingly worse and I had a severe panic attack yesterday. The Zonegram has also decreased the severe paranoia I feel with the ketamine but it has introduced some memory loss. Otherwise I feel the best I ...
    Reply
  • My teeth have been decaying about 3 years after the insertion of mirena. At first, I thought that it was because I did not take calcium after I gave birth to my last child in 2003. But as the years passed by the only conclusion I find for the reason of my tooth decay is Mirena. Because I don't smoke ...
    Reply
  • I stopped drugs and my severe pain in tooth started to heal gradually though not completly.i was taking it from past 15 days and my tooth pain was so severe that I was suggested to have 4 root canals.i didn't find it wise idea and stopped these vitamin tablets.still I am not completly cured.seeking ...
    Reply
  • My right hand started showing problems in late 2005, I was losing mobility (at the age of 30 back then), especially in my thumb, with pronounced fasciculations, without any injury. I was referred to a neurological clinic. There I did all the neurological exams. MRI both with and without contrast ...
    Reply

More related studies for: Birth control, Muscle twitching

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.